# SDR IPXA2017081720616

- Difficulty date: August 6, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED INTERCOSTAL IN FWD CARGO BAY, BS 6-50, LONGERON 42L. REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG ACA7049 AND SRM 51-33-01.
